Strechmark Accompanied By Itching That Recur After 1 Year Of Delivery?

Illustration of Strechmark Accompanied By Itching That Recur After 1 Year Of Delivery?
Illustration: Strechmark Accompanied By Itching That Recur After 1 Year Of Delivery? mamanatural.com

, I have given birth for about a year and a half and a half, but now my strechmark has reappeared with itching and burning … that’s why? even though I’m not pregnant. thank you

1 Answer:

Hello


Thank you for using HealthReplies.com consulting services


Stretch marks occur due to stretching of the skin due to a certain condition. Stretch marks can occur in the following conditions:

Pregnancy
Drastic weight gain
Skin disorders due to collagen deficiency
Genetic disorders
Effects of drugs containing steroids

Stretchmarks normally occur when there is an increase in body volume which causes the skin to stretch. In adults, the amount of collagen decreases so skin elasticity decreases. Therefore, the skin is prone to stretch marks, which are lines on the skin that appear like whiter or blackish lines. Areas of the body that often experience stretch marks include the stomach, waist, buttocks and breasts.


Some people complain that the skin disorder feels itchy, but some do not experience complaints other than just scratches that seem to interfere with their appearance. Itching that you feel can be caused by dry skin conditions, as well as friction with clothing. Itching can also be caused by a fungal infection in the area that has stretch marks. To reduce your complaints, some treatments that you can do at home, include:

Apply a moisturizing skin cream to the area that has stretch marks
Creams containing retinoids can help reduce scars
Almond oil and olive oil specifically for skin care can help reduce complaints
Provides itching relief lotion
Do not rub or scratch the affected part
Avoid wearing tight clothes
Maintain ideal body weight by consuming healthy and balanced food

If the complaints you feel are getting more and more annoying and aggravating, you should immediately check with your nearest dermatologist in order to get the right treatment. That is the information that I can convey, hope it helps

: by

Related Question

Tranexamat?

Tranexamat?

(10 months ago)

Good evening, I want to ask .. nI am menstruating now but my husband told me to take tranexamate so that my periods stop for 2/3 days because he wants to have sex, because I am als...

After Eating Spicy – Spicy, The Anus Feels Hot?

After Eating Spicy – Spicy, The Anus Feels Hot?

(1 year ago)

What is the spicy medicine?...

(1 year ago)

...

Leave a Reply

Your email address will not be published. Required fields are marked *